# SDR AALA201810049001

- Difficulty date: September 28, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 13,144 hours, 4,869 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Faulty
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MIA  FLT 1182  EN-ROUTE GUA - MIA.  THE AIRCRAFT WAS NOT GROUNDED.  AROUND 1500 SHORT FINAL RUNWAY 9 MIA, AUTOPILOT ENGAGED, APP MODE ENGAGED. ON LOC AND GS, AIRCRAFT INITIATED A CLIMBING LEFT TURN. FLIGHT DIRECTORS REMAINED CENTERED, GO AROUND  INITIATED. SECOND APPROACH HAND FLYING, HEADING SELECT WITH APP ARMED FLIGHT DIRECTORS FAILED  TO CAPTURE LOCALIZER. LOC CDI FLUCTUATED LEFT AND RIGHT FULL SCALE FROM 700 DOWN.  MAINTENANCE ACCOMPLISHED FLIGHT FAULT REVIEW AND FOUND NO FAULTS. ACCOMPLISHED BITE OF HGS AND FOUND ILS/LOC/COMP FAULT. AS A PRECAUTION RESET LEFT AND RIGHT MMRS IAW AMM 34-58-00 AND ACCOMPLISHED OPS CK OF ILS SYSTEM IAW AMM 34-31-00. OPS CK OK.
